# SDR AU010184

- Difficulty date: March 7, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Fuji FA-200-160
- Engine: Lyc O320D2A
- Propeller: Mcauly 1C172MGM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pushrod
- Part number: L639239A
- Condition: Misinstalled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE PUSHRODS AND TAPPETS INCORRECTLY FITTED DURING ASSEMBLY FOLLOWING A BULK STRIP FOLLOWING A PROPELLER STRIKE. METAL CONTAMINATION OF ENGINE.
